# SDR DXTA2025060903780

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500483
- Aircraft time: 6,188 hours, 4,757 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010102
- Part serial: 049WG
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRK FAIL YELLOW CAS: YELLOW BRAKE FAIL CAS MESSAGE APPEARED AFTER ENTERING A RUNWAY FOR TAKEOFF. BRAKES STARTING GRABBING THEN FAILED. I SLOWLY TAXIED OFF OF THE RUNWAY TO THE CLOSE BY TAXIWAY AND USED THE EMERGENCY BRAKE TO STOP CORRECTIVE ACTION: REMOVED AND REPLACED BRAKE CONTROL MODULE IAW PHENOM 300 AMM 32-40-07. OPS CHECK GOOD NO CAS MESSAGE NOTED
